Punishment paths and cartel size

Roy, Jaideep and Rothschild, R. 2007, Punishment paths and cartel size, Research in economics, vol. 61, no. 4, pp. 218-223, doi: 10.1016/j.rie.2007.10.001.

Attached Files
Name Description MIMEType Size Downloads

Title Punishment paths and cartel size
Author(s) Roy, Jaideep
Rothschild, R.
Journal name Research in economics
Volume number 61
Issue number 4
Start page 218
End page 223
Total pages 6
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2007-12
ISSN 1090-9443
Keyword(s) dominant-group cartels
repeated games
punishment paths
Language eng
DOI 10.1016/j.rie.2007.10.001
Field of Research 14 Economics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2007, University of Venice
Persistent URL http://hdl.handle.net/10536/DRO/DU:30100558

Document type: Journal Article
Collection: Faculty of Business and Law
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 90 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 27 Jul 2017, 11:42:20 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.